# SDR COM11889

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- Engine: Pwa PW118
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3033515
- Condition: Defective
- Location: Rt Engine
- Part time: 11,680 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R/T ENGINE WILL NOT START, NO NH INDICATION.  REPLACED THE NH SENSOR.
